Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Bitter taste in tongue, nausea, sever pain in lower abdomen. Suspected appendicitis. Possible reason ?

Hi my name is Sabina , I am 16 . I have a bitter taste at the back of my toungue I ve had that for about two days now and t is getting a bit worse which causes me to feel noushias . A few days ago I expireanced a strong pain in my right lower abdominal I felt like vomiting couldn t move out of the the bed and the pain would get worse when I move it was so bad I cried ... I ve had that before two times now and doctors suspected appendicitis at first so they did an ultrasound but the placement of my appendix makes it really difficult to see so they could only see a bit of liquid or something around that area the. A few days later they let me go caused was all better , it happened second time and they said I had no infection (inflamation) in my blood ( the first time I had a bit of it ) so they said it is probably some feminen problem it is okay and normal .... Could the bitterns have something to do with it and what is it ??? Thank you in advance
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for your query.
Sever pain in the right lower part of abdomen may be due to Acute appendictis,Right ureteric stone,Twisted Right ovarian cyst etc.
Appendicitis cannot be clearly diagnosed with Ultrasound abdomen always.It will be confirmed by Ct scan abdomen.
I am very sorry that you have cried due to pain.It shows the severity of the condition.
Please consult your Surgeon immediately and get CT scan abdomen done with his advice,so that any disease in the abdomen will be confirmed
Wish you good health

Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor